# SDR DHL2006365500

- Difficulty date: March 9, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1305
- Part time: 47,462 hours, 26,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK SUPPORT BEAM AT STATION 1305 FR 16A AND LBL-78 AREA HAS SPOT OF CORROSION MARKED.  REMOVED CORROSION AT FLOOR TACK SUPPORT BEAM AT STA 1305 FR 18A AND LBL 78 AS PER A300 SRM 51-40-11 FOUND OUT OF LIMITS AS OF PER A300 SRM 53-10-00.  REMOVED AND REPLACED SEAT TRACK SECTION AS PER A300 SRM 51-10-40.
